Thursday, March 19, 2015

another antidepressant down, and "you don't look like you're depressed"

And.... the next antidepressant strikes out, due to persistent nausea. It could have been worse; it could have stuck with me 24hrs a day. It could have made me feel sicker than it did. But it was bad enough that i left work early thinking i had the flu. (The psychiatrist did not think it was the flu, though. But my "what if" skills are still good enough for me to almost simultaneously worry that i actually have the stomach flu and will spread germs to others, and worry that i left work early when i wouldn't actually have thrown up, and thus could still have worked. P.S. if any readers are my co-workers; yes, i really did feel nauseous. And still do off and on. But I'm pretty sure it is a non-contagious medication side effect.)

Anyway, the Dr told me to stop taking this antidepressant. I'm hoping that means tomorrow will be a better day. And while I'm at it, I'm hoping that my extra extra tiredness will go away (i.e. be a disappearing side effect instead of an ongoing symptom of depression).

In the meantime, have you been told by friends that you don't look or act depressed? Because I've gotten that twice recently. Really lends itself to the (false) concept that I'm complaining about nothing. ("You know everybody gets sad sometimes." "Americans take antidepressants for any little thing." "I don't have time get depressed." And so on.)

1 comment:

  1. sheesh, people just need to keep their stupid opinions to themselves sometimes. I'm sorry this medication didn't work for you, and I hope your nausea has gotten better.

    ReplyDelete